I have MS, diagnosed in 2001. I had been on most of the ABC drugs in the past & IVIG & still declined. For the past 5+ years I have been on Tysabri. It does slow excaserbations but nothing else. 2 years ago I went to Germany for a stem cell therapy, did nothing for me. I have been using a walker for approx. 4 years and w/ each year I am worse than previousely. Now the buz for CCSVI. My primary care ordered the test for me. They did find I have inflamation of the arteries. Is this a normal symptom for MS or couldd there be something more to it? I have always had overlapping symptoms in the past causing my MS diagnoses to take 4+ years. Now w/ this inflamation I don't know if it is something that needs to be taken care of or just another MS symptom to add to my list.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.